# SDR FPI2001F00001

- Difficulty date: September 4, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N5229A
- Make and model: Cessna 210N
- Aircraft serial: 21063320
- Engine: Cont IO520*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6462121
- Part serial: L219953BR
- Condition: Faulty
- Location: Engine
- Part time: 1,025 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE HAD LOW POWER PROBLEM.  ENGINE MAX FUEL PRESSURE WAS 26 PSI AT 2700 RPM.  SPECS 28 TO 31 PSI.  THE HIGH PRESSURE ADJUSTMENT WAS BOTTOMED OUT.  THE FUEL PUMP WAS REMOVED AND REPLACED.
